| Model Number |
X SERIES |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), the device displayed "defib disabled" and "pacer disabled" messages.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed during review of the device's history log.However, the reported problem could not be duplicated with the device.A replacement device was sent to the customer.The associated multi-function cable was returned for evaluation and no discrepancies were found.The multi-function cable was scrapped.Analysis for reports of this type has not identified an increase in trend.